| Model Number |
2901-90098 |
| Medical Device Problem Codes |
Fracture (1260); Material Deformation (2976)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/01/2022
Type of Reportable Event
Malfunction
Event or Problem Description
This record is a consolidation of q3 2022 records summarized as a part of the fda voluntary malfunction summary reporting program.This report captures three instances of intraoperative everest locking screw inserter deformation.The associated procedures were completed successfully with no surgical delay and no adverse consequence to a patient.
Additional Manufacturer Narrative
Lot dudwa (1): device returned 30 august 2022.Lot fmkk (1): device returned 30 august 2022.Lot kcac (1): manufacture date 16 january 2020.Device returned 25 july 2022.
Additional Manufacturer Narrative
Lot dudwa (1): manufacture date 05 october 2015.Device returned 30 august 2022.Lot kcac (1): manufacture date 16 january 2020.Device returned 30 august 2022.Lot kcac (1): manufacture date 16 january 2020.Device returned 25 july 2022.
Event or Problem Description